MAUDE Adverse Event Report: WALDEMAR LINK GMBH & CO. KG MEGASYSTEM-C; ENDO-MODEL MODULAR JOINT COMPONENT, FEMALE TAPER, FEMORAL COMPONENT, UNCEMENTED

WALDEMAR LINK GMBH & CO. KG MEGASYSTEM-C; ENDO-MODEL MODULAR JOINT COMPONENT, FEMALE TAPER, FEMORAL COMPONENT, UNCEMENTED
Model Number 15-8521/10
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 04/15/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The review of the history record showed no deviations.The product complies with the specifications valid at the time of manufacture.
 
Event or Problem Description
Representative (b)(6) reported that in 2 cases for revisions to condylar replacement components, one of the condylar caps was found floating in the joint space upon opening the knee capsule.The case was a revision of the knee for infection where the surgeon was either replacing or removing parts and washing out the knee.The cap was not removed by the surgeon but instead had come dislodged prior to the surgery.In this case, the entire implant was removed and replaced with a fusion nail.There was no delay in the procedure.[customer].
 
Additional Manufacturer Narrative
The review of the history record showed no deviations.The product complies with the specifications valid at the time of manufacture.This is the final supplemental report, the complaint is closed.
 
Event or Problem Description

Brand Name
MEGASYSTEM-C
Common Device Name
ENDO-MODEL MODULAR JOINT COMPONENT, FEMALE TAPER, FEMORAL COMPONENT, UNCEMENTED
Manufacturer (Section D)
WALDEMAR LINK GMBH & CO. KG
barkhausenweg 10
hamburg, hamburg 22339
GM  22339
Manufacturer Contact
andreas brandt
barkhausenweg 10
hamburg, hamburg 22339
GM   22339
MDR Report Key22034672
Report Number3004371426-2025-00024
Device Sequence Number18306666
Product Code KRO
UDI-Device Identifier04026575381753
UDI-Public04026575381753
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K143179
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number15-8521/10
Device Catalogue Number15-8521/10
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/16/2025
Supplement Date Received by Manufacturer04/16/2025
Initial Report FDA Received Date05/16/2025
Supplement Report FDA Received Date07/07/2025
Date Device Manufactured02/01/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age64 YR
Patient SexMale